English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Equilibrium size of circular domains in Langmuir monolayers

Wurlitzer, S., Fischer, T. M., & Schmiedel, H. (2002). Equilibrium size of circular domains in Langmuir monolayers. The Journal of Chemical Physics, 116(24), 10877-10881. doi:10.1063/1.1480856.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-6668-F Version Permalink: http://hdl.handle.net/21.11116/0000-0005-F5F1-6
Genre: Journal Article

Files

show Files
hide Files
:
Article.pdf (Publisher version), 167KB
 
File Permalink:
-
Name:
Article.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wurlitzer, S.1, Author
Fischer, T. M.1, Author              
Schmiedel, H., Author
Affiliations:
1Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863287              

Content

show

Details

show
hide
Language(s):
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 18221
ISI: 000176066200037
DOI: 10.1063/1.1480856
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Chemical Physics
  Other : J. Chem. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Institute of Physics
Pages: - Volume / Issue: 116 (24) Sequence Number: - Start / End Page: 10877 - 10881 Identifier: ISSN: 0021-9606